MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 2.5/120/130; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 2.5/120/130; PERIPHERAL DILATATION CATHETER
Model Number 357507
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed one tear in the balloon surface, located directly on top of the distal x-ray marker.Scratches were observed in close vicinity of the tear which have likely been caused by a hard, sharp-edged object.The balloon has been partially inflated and was returned in a partially deflated state.Review of the product release documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
 
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment.When trying to inflate the balloon, it was unable to do so.Several attempts were made, without success.The pressure was increased but it dropped quickly, having the sensation that the balloon was punctured.The procedure was continued by replacing the product.

Brand Name
PASSEO-18 2.5/120/130
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20356223
Report Number1028232-2024-05173
Device Sequence Number7209395
Product Code LIT
UDI-Device Identifier07640119559186
UDI-Public(01)07640119559186(17)2612
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model Number357507
Device Catalogue Number357507
Device Lot Number11236170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown